# SDR QXEA2019090900347

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 42,912 hours, 45,221 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Probe
- Part number: 666000459
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT AROUND 10,000 THE POWERPLANT MESSAGE APPEARED ON THE ED. REMOVED FROM SERVICE. C/W FIM TASK TASK 61-20-04-810-813 STEP 1-5(A)(1-5). FOUND FAULT CODE 160B. IN ARCDU. COMPLETED Q400 FIM 61-20-04-810-813 STEP 5A(6) THRU 6. OPS CHECKS GOOD. AS PRECAUTION, R+R #2 ENGINE DUAL PULSE PROBE IAW AMM 61-20-06-00/400-801. OPS CHECKS GOOD. AS PRECAUTION, R+R #2 ENGINE PEC HARNESS. OPS CHECK GOOD. PERFORMED FUNCTIONAL OF PEC CALIBRATION IAW AMM 61-20-36-720-801. CALIBRATION GOOD. PERFORMED ADJUSTMENT OF PEC SYNCROPHASE TRIM IAW AMM 61-20-36-820-801. ADJUSTMENT GOOD. NO DEFECTS NOTED AT THIS TIME. POWERPLANT CLEARED AND NO FAULTS IN CDS. AIRCRAFT RETURNED TO SERVICE.
